Calprofen 3+months ibuprofen12x5ml

You have 0 of this in your trolley

Calprofen 3+months ibuprofen
0 in trolley

Quantity of Calprofen 3+months ibuprofen in trolley 0

0 in trolley.
£3.50(£5.84/100ml)3.50
100mg/5ml Ibuprofen Suspension Strawberry Flavour
Pain & fever relief. Colour & sugar free. Ibuprofen Calprofen® is a strawberry flavoured Ibuprofen Suspension for babies and children. It is used for the relief of: Fever (raised temperature) Post-immunisation fever Teething and toothache Colds and influenza symptoms Sore throat Headache Minor muscular aches and pains
  • Analgesic

Each 5 ml of Oral Suspension contains 100 mg Ibuprofen, Also contains: E965, E219, E217, E1520 and Ethanol

Typical values

Preparation and Usage

Read the enclosed leaflet carefully before use. Dosage: For oral use. Massage the sachet before opening to mix the contents. A double ended spoon is provided to measure doses of 2.5 ml and 5 ml. Each sachet contains 5 ml of Calprofen®. When dosing 2.5 ml throw away the remainder left in the sachet after use. Post-immunisation fever: Half a sachet (2.5 ml), followed by another half a sachet (2.5 ml) six hours later if necessary. Do not give more than 2 doses in 24 hours. If fever is not reduced you should consult your doctor. Pain and fever relief: Age: Babies under 3 months; Dose: Not recommended. Age: 3 months-6 months (weighing over 5 kg); Dose: Half a sachet (2.5 ml) 3 times a day. Do not use for more than 24 hours. Age: 6 months-12 months; Dose: Half a sachet (2.5 ml) 3 times a day Age: 1 year-2 years; Dose: Half a sachet (2.5 ml) 3 to 4 times a day Age: 3 years-7 years; Dose: One 5 ml sachet 3 to 4 times a day Age: 8 years-12 years; Dose: Two 5 ml sachets 3 to 4 times a day Doses should usually be given every 6 - 8 hours, leave at least 4 hours between doses. For short term use only. Do not give to babies aged 3-5 months for more than 24 hours. Do not give to children aged 6 months and older for more than 3 days. If symptoms persist or worsen, consult your doctor promptly. This product is intended for use in children aged 3 months to 12 years. For oral use only. Do not give more medicine than the label tells you to. If your child does not get better, talk to your doctor.

Additives

  • Free From Colours

Nutritional claims

  • Sugar free

Warnings

  • Not recommended for children under 3 months.<br><br>DO NOT GIVE THIS PRODUCT IF YOUR BABY OR CHILD:<br>Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding.<br>Is allergic to Ibuprofen or any other ingredient of the product, aspirin or other related painkillers.<br>Is taking other NSAID painkillers, or aspirin with a daily dose above 75 mg.<br><br>SPEAK TO A PHARMACIST OR YOUR DOCTOR BEFORE GIVING THIS PRODUCT IF YOUR BABY OR CHILD:<br>Has or has had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems, or is dehydrated.<br>If you are an adult taking this product you should not take this product in the last 3 months of pregnancy and you should contact your doctor or pharmacist before taking it in the first 6 months of pregnancy, if you are trying to get pregnant, if you are elderly or if you are a smoker.<br><br>KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.<br>DO NOT EXCEED THE STATED DOSE.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer